Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 103, NWS Austin/San Antonio, TX

May 21, 2022Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2022, 10:09 PM CDT for Frio County, Zavala County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2022, 10:09 PM CDT (03:09 UTC)
Expired
May 21, 2022, 11:15 PM CDT
In force
66 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frio County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 98 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2821 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS54 KEWX 220309
SVREWX
TXC163-507-220415-
/O.NEW.KEWX.SV.W.0103.220522T0309Z-220522T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1009 PM CDT Sat May 21 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Zavala County in south central Texas...
  Frio County in south central Texas...

* Until 1115 PM CDT.

* At 1009 PM CDT, a severe thunderstorm was located near Frio Town,
  or 10 miles northwest of Pearsall, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pearsall, Batesville, North Pearsall, Moore, Derby, Divot, Loma
  Vista, Bluff, Frio Town, Bigfoot and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2873 9975 2909 9961 2909 9890 2870 9889
TIME...MOT...LOC 0309Z 019DEG 3KT 2898 9923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BF
1 follow-up statement
345 
WWUS54 KEWX 220350
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Sat May 21 2022

TXC507-220359-
/O.CAN.KEWX.SV.W.0103.000000T0000Z-220522T0415Z/
Zavala TX-
1050 PM CDT Sat May 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ZAVALA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2872 9941 2896 9941 2909 9890 2870 9889
TIME...MOT...LOC 0349Z 019DEG 3KT 2895 9924 

$$

TXC163-220415-
/O.CON.KEWX.SV.W.0103.000000T0000Z-220522T0415Z/
Frio TX-
1050 PM CDT Sat May 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL FRIO COUNTY...

At 1049 PM CDT, a severe thunderstorm was located near Bluff, or 9
miles northwest of Pearsall, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pearsall, North Pearsall, Moore, Derby, Divot, Bluff, Bigfoot and
Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2872 9941 2896 9941 2909 9890 2870 9889
TIME...MOT...LOC 0349Z 019DEG 3KT 2895 9924 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 9:51 PM CDT, 18 minutes earlier.

Area forecast discussion, May 21, 9:51 PM CDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
951 PM CDT Sat May 21 2022

...New UPDATE...

.UPDATE...
Issued at 944 PM CDT Sat May 21 2022

Severe weather threat for Edwards County shifted to the southeast and
therefore the cancellation of the Severe Thunderstorm Watch for the
county. However, the strong to severe thunderstorm threat continues
for areas along the I-35 corridor through 11 PM.

&&

.UPDATE...
Issued at 848 PM CDT Sat May 21 2022

Have updated the weather grids for tonight including increasing PoPs
and QPFs mainly for the I-35 corridor. A line of strong to severe
thunderstorms extending from Sisterdale to the southwest into Hondo
is capable of producing large hail and damaging wind gusts up to 70
mph. The general trend of this line of storms is to continue to push
to the southeast to enter western Bexar County in about 5 minutes or
so. Hires models continue to show strong to severe weather potential
during the overnight hours for areas along and east of I-35 and
I-37.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 124 PM CDT Sat May 21 2022

Another hot day across the region where record high temperatures
will again be threatened for the I-35 climate sites. With the dew
points in the mid to upper 60s and low 70s, heat indices will peak
in the 101 to 108 degree range for many today. Satellite imagery
shows the region is mostly sunny with a batch of passing mid-level
cumulus. Cumulus field is beginning to get more agitated north of
our CWA across portions of Mason and San Saba counties in the
location of our approaching cold front. Over the next few hours,
expect isolated to scattered convection to develop across the Hill
Country. Convective allowing models show the activity generating
into a broken line that will advance southeastward toward the I-35
corridor into and through this evening along the front or outflow
advancing ahead of the frontal boundary. The isolated to scattered
convection could become strong to severe given moderate to high
instability and steep low to mid-level lapse rates. Shear is weak
but sufficient enough to maintain organized convection. Main hazards
will be large hail and strong damaging winds. The majority of the
guidance show the activity waning through the overnight where only
isolated post-frontal showers may linger and start to concentrate
most along the Rio Grande where the highest PWATs will reside. Few
convective allowing models, however, do show a possible secondary
round of convection with the presence of possible outflow driven
cold pools.

Warm and humid conditions persist ahead of the front under a light
to moderate south-southeasterly flow. Behind the front, expect for
moderate north-northeasterly winds, which will help to advect a
cooler airmass into the region. This will lead to a cooler morning
and a much cooler day on Sunday across the region underneath the
mostly cloudy skies. The afternoon high temperatures are to range
from the low to mid 70s across the Hill Country to the mid 80s for
our southern counties. Outside from lingering post-frontal shower
activity, much of the area should see a lull in activity on Sunday
ahead of the arrival of the upcoming the more unsettled and wet
pattern early next week.

Overnight Sunday night into Monday morning should see rain chances
start to bump back upwards out west along the Rio Grande with the
approach of an upper level disturbance and our next weather maker.
See the long term below for details as this system moves in from
Monday through Monday night.

&&

.LONG TERM...
(Monday through Friday)
Issued at 124 PM CDT Sat May 21 2022

Sunday night begins cool and mostly stable, although some weak and
elevated convection can't be ruled out. Continued upstream troughing
to the west of TX brings a warm front into the Rio Grande Valley by
Sunday night with a widespread coverage event possible starting by
09Z Monday and continuing through 18Z Tuesday and featuring multiple
rounds. There will likely be a break or two between rounds of rain
during this period, but a large scale MCS is forecast to coincide
with compact mid level low pressure system Monday night. This could
be excellent news for most of us wanting rain, but there could be
some excessive amounts as depicted in the slight risk area by the
WPC. Forecast Pwat values are not particularly high for this pattern,
but the mid level dynamics will likely create the locally heavy
pockets and possibly lead to slow moving or training cells. Should
any storm clusters dump large amounts of rain in the short-term, we
may see a few areas go from extreme to extraordinary drought to a
localized threat for flash flooding. For the month of May, this
should come as no surprise to those that have lived here long enough.

Lapse rates should become quite steep beneath the mid-level low, but
a limiting factor might be the deep moisture profile through 12KM.
CAPES should be curbed to mostly below 3000 J/Kg and with light to
moderate shear for what will probably be a Marginal Risk for severe
weather as is already shown for the Day 3 Outlook. Assuming this
compact system delivers a solid round of rain, there should be a
period of worked-over air for Tuesday night. However, another lobe
of the upper trough and another cold front to arrive Wednesday, means
one last good round of rain chances should appear before we head back
to drier weather. We'll message storm total rains to peak at around 5
inches for now, and revise upward should the early rain rounds
deliver at or above what we suggest.

Thursday will benefit from the second cold front and pleasant weather
forecast for late May standards. So enjoy while you can. Highs in
the 90-97 range could return by next Saturday.

&&

.AVIATION...
(00Z TAFS)
Issued at 632 PM CDT Sat May 21 2022

/00Z TAFS/
VFR conditions are expected across all area sites for the next few
hours. Then, a line of thunderstorms associated with a cold front is
forecast to move across the I-35 between 02Z and 06Z. It is a slow
moving system with the potential of producing strong to severe
thunderstorms capable of producing large hail and damaging wind
gusts. It looks like several outflows may linger around and winds are
forecast to stay up overnight. MVFR cigs are also possible overnight
across the I-35 sites and around 10Z or so for KDRT. VFR cigs return
after 16Z for all terminals. Winds are forecast to be out of the
north and northeast around 10 knots or so.

&&

.CLIMATE...

Record High Temperatures for May 21st...

Austin Bergstrom.....97 in 2005
Austin Camp Mabry....99 in 1939
San Antonio Int......98 in 1939
Del Rio.............107 in 1953

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  79  66  84 /  60  20  10  70
Austin Bergstrom Intl Airport  63  79  66  84 /  60  20  10  70
New Braunfels Muni Airport     66  80  66  86 /  50  20  10  70
Burnet Muni Airport            59  76  64  81 /  70  20  10  70
Del Rio Intl Airport           68  82  70  85 /  20  30  40  80
Georgetown Muni Airport        62  77  65  82 /  60  20  10  70
Hondo Muni Airport             68  83  69  85 /  60  20  20  80
San Marcos Muni Airport        64  79  66  85 /  50  20  10  70
La Grange - Fayette Regional   67  82  69  88 /  60  40  20  60
San Antonio Intl Airport       66  81  69  84 /  50  20  20  80
Stinson Muni Airport           68  83  69  88 /  50  20  20  80

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...Platt
Aviation...05
Hazardous weather outlook, May 21, 8:29 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
829 PM CDT Sat May 21 2022

TXZ171>173-183>194-202>209-217>225-228-230130-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
829 PM CDT Sat May 21 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Scattered thunderstorms will be possible across much of the area
this evening through the overnight hours. Some of this activity
could be severe with large hail and damaging winds the main
threat. A Severe Thunderstorm Watch is in effect for parts of the
Hill Country, southern Edwards Plateau, Rio Grande and I-35
corridor through 11 PM tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional strong to possible severe thunderstorms can be expected
on Monday. In addition, locally heavy rainfall is possible Monday
and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, May 21, 8:25 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
825 PM CDT Sat May 21 2022

TXZ188>190-205-206-220230-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kendall TX-
825 PM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of Blanco, eastern
Gillespie, Kendall, north central Bexar and west central Comal
Counties through 930 PM CDT...

At 825 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willow City to near Nelson City. Movement
was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boerne, Fredericksburg, Comfort, Blanco, Round Mountain, Fair Oaks
Ranch, Bulverde, Cross Mountain, Johnson City, Stonewall, Walnut
Grove, Guadalupe River State Park, Kendalia, Blowout, The Dominion,
Rocky Hill, Sisterdale, Rocky Creek, Kreutzberg and Welfare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3045 9823 3045 9822 2963 9858 2982 9892
      2994 9892 3050 9883
TIME...MOT...LOC 0125Z 300DEG 14KT 3036 9871 2989 9884

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 21, 8:29 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             1 SSE MEDINA            29.78N 99.24W
05/21/2022  E0.50 INCH       BANDERA            TX   COCORAHS

            COCORAHS OBSERVER REPORTS HALF INCH DIAMETER
            HAIL.

&&

EMP
Special weather statement, May 21, 8:51 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT Sat May 21 2022

TXZ218-219-228-220230-
Frio TX-Dimmit TX-Zavala TX-
851 PM CDT Sat May 21 2022

...A strong thunderstorm will impact portions of northeastern Dimmit,
southeastern Zavala and southwestern Frio Counties through 930 PM
CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
Loma Vista, or 11 miles north of Big Wells, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loma Vista and Brundage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2863 9967 2881 9968 2887 9939 2864 9938
      2864 9939 2862 9939 2860 9940
TIME...MOT...LOC 0151Z 267DEG 6KT 2873 9960

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 21, 8:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             4 ESE HONDO             29.33N 99.07W
05/21/2022  E0.75 INCH       MEDINA             TX   COCORAHS

            COCORAHS OBSERVER REPORTS PENNY SIZED HAIL.

&&

EMP
Special weather statement, May 21, 9:46 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
946 PM CDT Sat May 21 2022

TXZ204-205-207-219-220-220330-
Frio TX-Guadalupe TX-Bexar TX-Atascosa TX-Medina TX-
946 PM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of southeastern Medina,
southwestern Guadalupe, northeastern Frio, northwestern Atascosa and
Bexar Counties through 1030 PM CDT...

At 945 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from The Dominion to Devine. Movement was east at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma,
Devine, Poteet, Castroville, Charlotte, Stinson Municipal Airport,
San Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Fair
Oaks Ranch, Kirby, Alamo Heights, Windcrest and Terrell Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.

&&

LAT...LON 2909 9902 2972 9864 2965 9834 2962 9834
      2959 9831 2963 9823 2958 9803 2882 9872
TIME...MOT...LOC 0245Z 284DEG 23KT 2966 9859 2914 9891

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BF
Special weather statement, May 21, 10:02 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Sat May 21 2022

TXZ172-173-190>192-208-220345-
Blanco TX-Caldwell TX-Williamson TX-Hays TX-Burnet TX-Travis TX-
1002 PM CDT Sat May 21 2022

...Strong thunderstorms will impact portions of western Williamson,
northwestern Caldwell, Hays, Travis, northeastern Blanco and central
Burnet Counties through 1045 PM CDT...

At 1001 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunnylane to near Woodcreek. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, San Marcos, Pflugerville,
Kyle, Buda, Burnet, Dripping Springs, Wimberley, Bertram, Tanglewood
Forest, Serenada, Anderson Mill, Austin Bergstrom Int Airport,
Windemere, Leander, Lakeway and Lago Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.

&&

LAT...LON 3091 9783 3086 9760 2992 9767 2998 9821
      3001 9826 3096 9820 3101 9789
TIME...MOT...LOC 0301Z 267DEG 25KT 3090 9813 3006 9818

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr55 min
May 21, 7:15 PM CDTSpecial Weather StatementEWXReal60 min
May 21, 7:55 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Medina65 min
May 21, 7:58 PM CDTSpecial Weather StatementEWXBandera47 min
May 21, 8:01 PM CDTSevere Thunderstorm WarningEWXReal40 min
May 21, 8:13 PM CDTSevere Thunderstorm WarningEWXBandera, Medina26 min
May 21, 8:22 PM CDTSevere Thunderstorm WarningEWXBexar, Medina68 min
May 21, 8:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall65 min
May 21, 8:48 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXAtascosa, Bandera, Bexar, Frio, Medina57 min
May 21, 8:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 21, 9:10 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Medina, Uvalde, Zavala65 min
May 21, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBexar, Blanco, Comal, Guadalupe, Hays, Kendall55 min
May 21, 9:46 PM CDTSpecial Weather StatementEWXBexar44 min
May 21, 10:02 PM CDTSpecial Weather StatementEWXBurnet, Hays, Travis43 min
May 21, 10:14 PM CDTSpecial Weather StatementEWXComal, Guadalupe46 min
May 21, 10:33 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio57 min
May 21, 10:46 PM CDTSpecial Weather StatementEWXDimmit44 min
May 21, 10:58 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson44 min
May 21, 11:19 PM CDTSpecial Weather StatementEWXFrio41 min
May 21, 11:25 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 21, 11:30 PM CDTSpecial Weather StatementEWXAtascosa45 min
May 22, 12:23 AM CDTSpecial Weather StatementEWXAtascosa52 min
May 22, 12:34 AM CDTSpecial Weather StatementEWXKinney41 min
May 22, 12:55 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Maverick45 min
May 22, 1:47 AM CDTSpecial Weather StatementEWXDeWitt, Karnes43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.